# SDR ASOA2016040614739

- Difficulty date: April 6, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333.00, CORRODED AFT SIDE BETWEEN STR 25LT-25RT.   REMOVED CORROSION DAMAGE IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH PERMANENT REPAIR IAW EA 32-2016-055 & STEP A COMPLIED WITH EA 32-2016-055.
